# SDR R61A2023111200620

- Difficulty date: October 14, 2023
- Submitted: November 12, 2023
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 39,803 hours, 30,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086101001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CF3 FLOOR SUPPORT  STRUCTURE UPPER SHEET FR85-86 RBL 11   CORRODED ON UPPER SURFACE, REPLACED IAW SRM 51-41-01, 51-43-03.
